# SDR MASA2009102900324

- Difficulty date: October 29, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 29,656 hours, 25,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7133 ORD - ROA - CAPT RETURNED TO GATE DUE TO LEFT ENGINE HYD SOV CIRCUIT BREAKER POPPED AND WILL NOT RESET WITH "ELECTRICAL SMELL" IN FLIGHT DECK.  MX REPLACED THE HYD SOV, NO SMOKE DAMAGE.
